Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 360, Number 3
HTML articles powered by AMS MathViewer

Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$
Matthias Neufang, Zhong-Jin Ruan and Nico Spronk PDF
Trans. Amer. Math. Soc. 360 (2008), 1133-1161
Generalized $\beta$-expansions, substitution tilings, and local finiteness
Natalie Priebe Frank and E. Arthur Robinson Jr. PDF
Trans. Amer. Math. Soc. 360 (2008), 1163-1177
Kleshchev’s decomposition numbers and branching coefficients in the Fock space
Joseph Chuang, Hyohe Miyachi and Kai Meng Tan PDF
Trans. Amer. Math. Soc. 360 (2008), 1179-1191
$R$-equivalence in adjoint classical groups over fields of virtual cohomological dimension $2$
Amit Kulshrestha and R. Parimala PDF
Trans. Amer. Math. Soc. 360 (2008), 1193-1221
Generalized Seifert surfaces and signatures of colored links
David Cimasoni and Vincent Florens PDF
Trans. Amer. Math. Soc. 360 (2008), 1223-1264
Ranked structures and arithmetic transfinite recursion
Noam Greenberg and Antonio Montalbán PDF
Trans. Amer. Math. Soc. 360 (2008), 1265-1307
The canonical Ramsey theorem and computability theory
Joseph R. Mileti PDF
Trans. Amer. Math. Soc. 360 (2008), 1309-1340
Decomposition numbers for weight three blocks of symmetric groups and Iwahori–Hecke algebras
Matthew Fayers PDF
Trans. Amer. Math. Soc. 360 (2008), 1341-1376
Truncations of multilinear Hankel operators
Aline Bonami, Sandrine Grellier and Mohammad Kacim PDF
Trans. Amer. Math. Soc. 360 (2008), 1377-1390
Indecomposable modules of large rank over Cohen-Macaulay local rings
Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand PDF
Trans. Amer. Math. Soc. 360 (2008), 1391-1406
Higher-order Alexander invariants and filtrations of the knot concordance group
Tim D. Cochran and Taehee Kim PDF
Trans. Amer. Math. Soc. 360 (2008), 1407-1441
Small ball probabilities for Gaussian random fields and tensor products of compact operators
Andrei Karol’, Alexander Nazarov and Yakov Nikitin PDF
Trans. Amer. Math. Soc. 360 (2008), 1443-1474
A Solomon descent theory for the wreath products $G\wr \mathfrak S_n$
Pierre Baumann and Christophe Hohlweg PDF
Trans. Amer. Math. Soc. 360 (2008), 1475-1538
Two new Weyl-type bounds for the Dirichlet Laplacian
Lotfi Hermi PDF
Trans. Amer. Math. Soc. 360 (2008), 1539-1558
Asymptotics for discrete weighted minimal Riesz energy problems on rectifiable sets
S. V. Borodachov, D. P. Hardin and E. B. Saff PDF
Trans. Amer. Math. Soc. 360 (2008), 1559-1580
Heegner divisors in the moduli space of genus three curves
Michela Artebani PDF
Trans. Amer. Math. Soc. 360 (2008), 1581-1599
Deformations of schemes and other bialgebraic structures
J. P. Pridham PDF
Trans. Amer. Math. Soc. 360 (2008), 1601-1629
Algebroid prestacks and deformations of ringed spaces
Wendy Lowen PDF
Trans. Amer. Math. Soc. 360 (2008), 1631-1660
Singular integral operators associated to curves with rational components
Magali Folch-Gabayet and James Wright PDF
Trans. Amer. Math. Soc. 360 (2008), 1661-1679
Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells
Bernard Helffer and Yuri A. Kordyukov PDF
Trans. Amer. Math. Soc. 360 (2008), 1681-1694